default-icon
My leg feels heavy
I have numbness feeling in my legs and feets also feel heavy. I am taking alfa maxical before 10 days.how long does it take to correct this? Is it a serious issue
31 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Are you diabetes  ? Anaemia  ?I Need more answers or details of symptoms from you . It is neurological problems so dont take lightly.
Next Steps
you can consult me on Practo video call
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.